I have been in chemo treatment for the last year, and in the last mo, I've developed a fungal nail/skin infection - fingernails and toenails. The skin is separating from my nails,and I can see that it is getting progressively worse. Has anyone experienced this from chemo (taxol & carboplatin)? I started using a Nail Product (over the counter - by nail polish) a couple of days ago --Sally Hanson's NO MORE FUNGUS. It is Undecylenic Acid. Any thoughts, suggestions??
Yes, having chemotherapy can cause fungal infections. When your neutrophil counts drop you become susceptible to all sorts of infections, including fungal. It is best to show this to your doctor/oncologist as the infection can become serious.
If there aren't any contraindications in your condition the doctor may be able to prescribe something. Highly unlikely that over the counter medicines will work that well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2009 • 1 answer
Updated 12 Oct 2009 • 1 answer
Updated 24 Oct 2011 • 1 answer
Updated 5 Mar 2012 • 2 answers
Updated 10 Dec 2017 • 1 answer